MathSciNet Relay Station
MathSciNet bibliographic data
MR2770500 (2011j:54008) 54C05 (40A05 40A35 54H11)
Çakallı, Hüseyin New kinds of continuities. Comput. Math. Appl. 61 (2011), no. 4, 960–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement